# SDR HALA2011070700312

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 73,409 hours, 32,115 cycles
- Engine: Ge CF680
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - LT ENG HPSOV NOT OPERATING NORMALLY.  NO BLEED ABOVE 10PSI  W/60 PERCENT N1.  RETURNED TO GATE.  FOUND HP BLEED DUCT CLAMP NOT INSTALLED.  INSTALLED E-SEAL & CLAMP.  PNEU LEAK CHECKED GOOD.
